# SDR 2016FA0000457

- Difficulty date: September 27, 2016
- Submitted: September 27, 2016
- Operation: General aviation
- Aircraft: N3518
- Make and model: Cessna 206H
- Aircraft serial: 08163
- Aircraft time: 5,000 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: GTX330
- Part serial: 84141816
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FROM TRANSPONDER ON APPROACH FOLLOWED BY FAILED MASSAGE.  SHORTLY AFTER SCREEN WENT BLACK.
